A study on Reidemeister operation
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 661-669
Seoung Ho Lee
Mokwon University
Abstract : L. Degui introduced an upper bound of Reidemeister number. In this paper we give a simple proof of Degui's Theorem.
Keywords : Reidemeister operation; exact sequence
MSC numbers : 55M20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd